Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Recovering from malaria. Having back pain and headaches. No periods. Have dizziness, not pregnant

hi, i was having serious back pains but it has stopped. i feel hungry in the morning. just treated malaria but am still having headaches . for 3weeks, i haven t seen my period and pregnancy text is negative. i also spotted few days before my period was due. i feel dizzy at times and am restless at night. i finished my malaria peels on the 23rd of aug
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

I had gone through your query.

It is post effect malaria and it will gradually decrease by time.
Headache and back pain is common.

Start regular routine activity.

Take high calories good and fruit juice.

After recovery from malaria it is common and do not require special attention.
If needed then take analgesic like paracetamol and diclofenac for headache/back pain.

Need to take rest with health diet.

Get well soon.

Thank you.

Take care.

Answered: Fri, 31 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor